Journal of Inequalities and Applications
Volume 5 (2000), Issue 1, Pages 39-51

An inequality for the product of two integrals relating to the incomplete gamma function

Árpád Elbert1 and Andrea Laforgia2

1Mathematical Institute of the Hungarian Academy of Sciences, R. O. Box 127, Budapest H-1364, Hungary
2Department of Mathematics, Largo S. Leonardo Murialdo, Roma 100146, Italy

Received 26 January 1999; Revised 12 April 1999

Copyright © 2000 Árpád Elbert and Andrea Laforgia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The inequality 0xetpdtxetpdt<14 is proved for p>1.87705 and x0, and new inequalities are established for the integrals 0xetpdt and 0xetpdt, p>1.